# SDR SWAA2024102835975

- Difficulty date: September 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Shim
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR SHIM (2EA) AND ADAPTER PLATE (2EA) GIRT BAR AT AFT GALLEY AREA 2024-572070<[01] REPLACED SERVICE DOOR SHIM (2EA) AND ADAPTER PLATE (2EA) GIRT BAR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(1);[02] COMPLETED
